MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 DUAL MOBILITY LINER 40MM D; Prosthesis, Hip

Zimmer Biomet, Inc. G7 DUAL MOBILITY LINER 40MM D; Prosthesis, Hip
Catalog Number 110024462
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 1-year post-implantation due to joint dislocation.Initially, the surgeon attempted to reduce the dislocation; however, an intraprosthetic dislocation occurred.Subsequently, the liner and dm bearing were revised.No additional information available for the reported event.
 
Additional Manufacturer Narrative
(b)(4).D10: vivacit-e dm bearing 28x40mm.Item: 110031010.Lot: 67445049.28mm mod hd std neck tp1 taper.Item: 163662.Lot: j7935144.G2: foreign, japan.The customer indicated that the product was discarded; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
G7 DUAL MOBILITY LINER 40MM D
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50460045
Report Number0001825034-2026-02587
Device Sequence Number18708203
Product Code LPH
UDI-Device Identifier00880304703506
UDI-Public(01)00880304703506(17)350822(10)67465498
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110024462
Device Lot Number67465498
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown